Can We Wax Body (Legs and Hands) While On Accutane Acne Treatment?
- Asked by lara kooool
- 11 months ago
Avoid waxing while on Accutane
Do not get waxed anywhere on the body while on Accutane as this may results in erosions on the skin. Also avoid laser and light treatments, as well as depilatory at this time. Acceptable options for hair removal are threading, plucking, and shaving.
Web reference: http://www.dinastrachanmd.com/acne-treatments/index.html
Waxing and Accutane
It is not a good idea to undergo waxing while on Accutane. In fact, it can result in very bad burns or pulled off skin. I absolutely would recommend you not do this!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.